MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY INNERVISION SNAP SHUNT VENTRICULAR CATHETER, STANDARD, 5 CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY INNERVISION SNAP SHUNT VENTRICULAR CATHETER, STANDARD, 5 CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 27065 B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a ventricular catheter broke off from the valve into the ventricle, and the doctor was unable to retrieve the catheter from within the patient's ventricle.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported that there were no environmental/external/patient factors that may have led or contributed to the issue.

Brand Name
INNERVISION SNAP SHUNT VENTRICULAR CATHETER, STANDARD, 5 CM
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key9954955
Report Number2021898-2020-00118
Device Sequence Number16753441
Product Code JXG
UDI-Device Identifier00643169483897
UDI-Public00643169483897
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K940096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number27065 B
Device Catalogue Number27065 B
Device Lot NumberE40224
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2020
Supplement Date Received by Manufacturer04/13/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age18 MO
Patient Weight10